Alert archive / Connecticut / Wind Advisories in 2023
Wind Advisory 3, NWS New York, NY
NWS New York, NY issued this wind advisory at Mar 3, 2023, 4:10 PM EST for Nassau County, Suffolk County, New York; Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut. It took effect at Mar 4, 2023, 12:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2023, 4:10 PM EST (21:10 UTC)
- In effect from
- Mar 4, 2023, 12:00 AM EST
- Expired
- Mar 4, 2023, 6:00 AM EST
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Nassau County, NY, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 41 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- -156 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
890 WWUS71 KOKX 032110 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 410 PM EST Fri Mar 3 2023 CTZ010>012-NYZ078>081-177-179-040930- /O.NEW.KOKX.WI.Y.0003.230304T0500Z-230304T1100Z/ Southern New Haven-Southern Middlesex-Southern New London- Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Nassau-Southern Nassau- 410 PM EST Fri Mar 3 2023 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST SATURDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Connecticut, Southern New Haven, Southern Middlesex and Southern New London Counties. In New York, Northwest Suffolk, Northeast Suffolk, Southwest Suffolk, Southeast Suffolk, Northern Nassau and Southern Nassau Counties. * WHEN...From midnight tonight to 6 AM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
175 WWUS71 KOKX 040835 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 335 AM EST Sat Mar 4 2023 CTZ010>012-NYZ078>081-177-179-041100- /O.CON.KOKX.WI.Y.0003.000000T0000Z-230304T1100Z/ Southern New Haven-Southern Middlesex-Southern New London- Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Nassau-Southern Nassau- 335 AM EST Sat Mar 4 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Connecticut, Southern New Haven, Southern Middlesex and Southern New London Counties. In New York, Northwest Suffolk, Northeast Suffolk, Southwest Suffolk, Southeast Suffolk, Northern Nassau and Southern Nassau Counties. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
516 WWUS71 KOKX 041057 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 557 AM EST Sat Mar 4 2023 CTZ010>012-NYZ078>081-177-179-041200- /O.EXP.KOKX.WI.Y.0003.000000T0000Z-230304T1100Z/ Southern New Haven-Southern Middlesex-Southern New London- Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Nassau-Southern Nassau- 557 AM EST Sat Mar 4 2023 ...WIND ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... Winds have weakened below Advisory levels. Therefore, the Wind Advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Mar 3, 1:23 PM EST, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 3, 1:23 PM EST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service New York NY
123 PM EST Fri Mar 3 2023
.SYNOPSIS...
High pressure retreats offshore today ahead of a storm system
working into the Ohio Valley by early this evening. The storm
will impact the area tonight through the first half of Saturday.
The region will then be between departing low pressure continuing
to move well out into the Atlantic and high pressure west of the
region for the remainder of the weekend. Weak high pressure builds
in Monday then gives way to another low pressure system on
Tuesday. Weak high pressure is the expected for mid to late week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Varying amounts of high cloud cover resulting in temperatures
several degrees warmer than forecast. Thus, have adjusted highs
upwards in most locations by 2 to 5 degrees.
High pressure retreats offshore today ahead of a storm system
working into the Ohio Valley. Clouds will gradually increase,
lower and thicken through this day with a mainly dry day on tap
before precipitation arrives this evening.
High temperatures this afternoon will be mainly in the mid and
upper 40s with some deviation on either end of the range.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Precipitation quickly overspreads the area this evening as low
pressure approaches the eastern Great Lakes. A secondary low
then develops over the middle Atlantic, and either passes over
or just south of Long Island late tonight into Saturday morning.
A marginally cold airmass will be in place across the interior
for some wintry weather. This will bring primarily rain to the
coast (brief mix possible at onset) with a wintry mix inland
going over to mainly rain. The only exception may be northern
and western sections of Orange county, specifically north and
west of I-84, that could remain a mix through all of tonight.
The bulk of the precipitation falls late tonight through the
early morning hours. Some of the precipitation, specifically
the rainfall across the southern half of the CWA, may be
moderate to locally heavy at times. The precipitation should
start to taper off during the mid to late morning hours. Some
light rain, possibly mixed with snow across portions of the
interior, may linger into the afternoon hours on Saturday.
The biggest question with the forecast will be just how much warm
air moves in at the mid levels on a strong W/SW flow. Fairly high
confidence that this will be a mainly rain event for NYC/Long
Island, much of NE NJ and coastal CT. Further north, mainly
across our interior southern CT and Lower Hudson Valley zones,
remains the question of how much mixing or not occurs based on
what track that secondary low takes. A track over Long Island or
slightly further north, would result in warmer air, while a
track further south of Long Island may help lock in some colder
air longer.
Strong frontogenetic forcing to the north of the low track will
likely result in heavy banded precipitation, especially near the
coast. This should result in moderate to locally heavy rainfall.
Also, can not rule out a few rumbles of thunder, across the far
southern portions of the CWA.
Not much change with the amounts of precipitation. Still looking at
liquid equivalent amounts ranging from just under an inch well
inland, to 1 to 1.5 inches along the coast. Snow/sleet accumulation
forecast is generally 1 to 2 inches with some near 3 inches in
northern Orange County. The freezing rain would result in a light
ice accumulation and this is forecast for northwest Orange County,
northwest of I-84 as well as for far northern Fairfield County
Connecticut. With the continued uncertainty and warming trend, will
hold off on any winter weather hazards and allow the day shift to
take one last look. Also, the area most impacted by any winter
weather will be a small portion of Orange county and may be handled
with an SPS vs winter weather headlines, especially since much of
the county wont be impacted as much.
A strong SE low-level jet of 50-60kt will either move across or stay
just south of coastal areas late tonight. The uncertainty with the
vertical temperatures profiles also raises issues with how much of
the momentum will be transferred to the surface. Right now, forecast
includes 35 to 45 mph coast along the coast, with 25 to 35 mph just
inland. Gusts potential up to 50 mph looks brief for coastal areas,
but will be reevaluated with the 12Z guidance. This looks to be
from a period just before midnight to around daybreak. Eastern
coastal locations may see these winds linger into mid morning,
especially SE coastal CT. While some isolated higher gusts will
be possible, not sure it will be widespread enough to warrant
any headlines. It is possible that some of the strongest winds
occur with the heavier, convective showers. If this were to be
true, it may be better handled with a short fused headline.
Lows tonight will remain in the upper 30s to 40 at the coast, and
remain in the lower and mid 30s inland. The best chance for seeing
pockets of freezing will be northwest of I-84 in Orange County.
Highs Saturday will be around 40 inland and the lower to mid
40s at the coast.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Active pattern remains but without much amplified flow in the mid
levels of the atmosphere. Models exhibit multiple shortwaves with
their increases in positive vorticity that will be advecting into
the region within the long term period. The trough and ridges that
periodically traverse do not appear to convey much amplitude.
First shortwave moves in Saturday night and exits the area during
Sunday. Brief ridging in the mid levels moves in thereafter but gets
flattened out with another shortwave moving in Monday night into
Tuesday. This will be part of an elongating mid level trough that
models are conveying to linger nearby going through midweek.
At the surface, the region is in between low pressure well offshore
and high pressure to the west for the rest of the weekend. Then high
pressure moves in but quickly gives way to a low pressure area
Monday night into Tuesday coming in from the Great Lakes. The
region then remains between low pressure moving farther out into
the Atlantic and high pressure in Central Canada mid to late
week. There is some potential for low development in the
Southern U.S. for late next week.
Regarding weather, there remains a chances for mainly rain showers
for NYC vicinity and Long Island is forecast with the low pressure
area Monday night into Tuesday with a chance of both rain and snow
showers to the north.
Regarding temperatures overall, near to slightly above normal
temperatures are expected on average.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Low pres will approach this eve, and track near LI on Sat.
Becoming MVFR this eve and then IFR as rain and a wintry mix
develop. The mix will transition to rain from S to N, will all
rain expected by 4Z. KSWF could keep the mix til around 6Z.
Snow and sleet accums less than an inch, expect for KSWF which
may get up to 2 inches.
Transition to light rain Sat mrng, becoming VFR by 18-20Z with
improving cigs.
A general E flow will increase thru the eve, with the strongest
winds approximately 4-10Z. Peak gusts around 40 kt possible. Winds
become NW aft the passage of the low, with gusts continuing in
the 25-30kt range.
LLWS maintained in the TAFs tngt with winds around 50kt aloft.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
No unscheduled amendments expected until early this evening as
precipitation begins, mainly rain, with a chance of snow and
sleet mixed in at the start. Timing of the transition to all
rain, and whether or not wintry mix occurs is uncertain.
Amendments likely through tonight with changing flight
categories. A period of moderate to heavy rainfall possible 03Z
to 10Z, and a rumble of thunder can not be ruled out.
OUTLOOK FOR 18Z SATURDAY THROUGH TUESDAY...
Rest of Sat...Becoming VFR by 20Z.
Sun...Mainly VFR, although cigs could come in around 3000 ft in
the aftn.
Mon...VFR.
Mon ngt and Tue...Chance of MVFR or lower with rain at the
coast and rain/snow interior. There is a chance it could be
mainly snow interior with some snow at the coasts.
Wed...VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Sub-SCA conditions are expected on the area waters today as high
pressure passes north of the region.
A storm system will then impact the waters tonight into Saturday
with a easterly gales for all waters tonight, lingering across the
sound and eastern bays into Saturday morning. SCA conditions will
then linger on the ocean Saturday, primarily due to seas with a
NW flow.
For Saturday night, SCA conditions linger on the ocean, mainly
due to higher seas. Eastern Long Island Sound also forecast to
have some SCA seas Saturday night. For Sunday into Sunday
night, SCA conditions expected on most of the waters, with seas
and winds meeting SCA criteria on the ocean. SCA winds then
linger on the eastern waters Monday and then start to decrease
Monday night but still have some forecast SCA conditions on the
waters between the North and South Fork of Long Island and the
ocean near Montauk. Below SCA conditions forecast for Tuesday
with SCA conditions returning for all local waters Tuesday
night. Just ocean meeting the seas SCA criteria Tuesday night.
&&
.HYDROLOGY...
Liquid equivalent amounts of around 1 to 1.5 inches are forecast
late today into early Saturday with a storm system impacting the
region. The rainfall may produce minor nuisance flooding, especially
near the coast. FFG for NE NJ for 1-3hr is in the 0.75 to 1.25"
range. So there is low probability for isolated flash flooding
along some of the quick responding river and streams.
&&
.TIDES/COASTAL FLOODING...
Astronomical tides will be increasing into the weekend with a full
moon occurring Tuesday morning, March 7. Tidal departures of
generally 2 to 2 1/2 feet will be needed for minor coastal flood to
be reached or exceeded, and 2 1/2 to 4 ft for moderate flood.
Solid easterly gales quickly ramp up across all waters this evening
and continue through early Saturday morning. Potential is increasing
for widespread minor to moderate coastal flooding (1 1/2 to 2 1/2 ft
of inundation above ground) for vulnerable coastal communities along
the western Great South Bay, Peconic and Gardiners Bay and along W
LI Sound. Elsewhere along NY/NJ Harbor and tidally affected
Hackensack River, as well as SE CT widespread minor coastal flooding
is likely (up to 1 1/2 ft inundation). Guidance hasn't changed much
from 12 hours ago. A blend of the 75 and 95th percentile of Stevens,
ETSS, and ESTOFS was used for the forecast as the forecast will be
heavily predicated on timing of windshift from E gales to NE SCA,
and how quickly water drains out of harbors and bays. An earlier
windshift would result in water levels falling around the low end of
the forecast range, while a later windshift resulting in water
levels rising to the high end of the forecast range.
The highest probably for quick drainage with the windshift is across
NY/NJ Harbor due to it wide opening to the ocean allowing for quick
water drainage. A slower drainage through the narrow inlets of W
Great South Bay increases the prob of moderate flood thresholds
being exceeded. Meanwhile, the strong easterly gales will linger
longer across the eastern bays of LI and LI Sound, which in combo
with high wave action on LI Sound (4-7 ft), Gardiners Bay (3-5 ft)
and Peconic Bay signals increased potential for moderate coastal
flooding impacts here as well. Reaching moderate flood level looks
to be more marginal and isolated for Eastern great South Bay and
south shore of E LI.
Along the ocean front, high surf of 7 to 11 ft will build through
Saturday morning, which combined with elevated water levels will
present threat for widespread beach flooding and erosion during the
time of high tide. Scattered areas of dune erosion are expected,
while overwashes are not likely.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Coastal Flood Watch Saturday morning for CTZ009-010.
Coastal Flood Advisory from 5 AM to 10 AM EST Saturday for
CTZ011-012.
NY...Coastal Flood Watch Saturday morning for NYZ071-073-078-176-
177.
Coastal Flood Advisory from 4 AM to 8 AM EST Saturday for
NYZ074-075-178.
Coastal Flood Watch from late tonight through Saturday morning
for NYZ079>081-179.
NJ...Coastal Flood Advisory from 4 AM to 8 AM EST Saturday for
NJZ006-106-108.
MARINE...Gale Warning from 6 PM this evening to 10 AM EST Saturday for
ANZ331-332-335-340.
Gale Warning from 6 PM this evening to 6 AM EST Saturday for
ANZ338-345-350-353-355.
&&Hazardous weather outlook, Mar 3, 4:14 AM EST, 11 hours 56 minutes before
Hazardous Weather Outlook National Weather Service New York NY 414 AM EST Fri Mar 3 2023 CTZ005>008-NJZ002-NYZ067-068-040915- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Western Passaic-Orange-Putnam- 414 AM EST Fri Mar 3 2023 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. A wintry mix of snow, sleet and rain is expected tonight into Saturday. There is also potential for a few pockets or localized areas of freezing rain. Snow accumulations forecast are generally 1 to 2 inches with some forecast snow near 3 inches in northern Orange County. The freezing rain would result in a light ice accumulation and this is forecast for northwest Orange County, northwest of I-84 as well as for far northern Fairfield County Connecticut. There will be potential for slippery travel on untreated roadways for any areas that have temperatures drop to at or below freezing. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ004-103>105-107-NYZ069-070-072-040915- Eastern Passaic-Western Bergen-Eastern Bergen-Western Essex- Western Union-Rockland-Northern Westchester-New York (Manhattan)- 414 AM EST Fri Mar 3 2023 This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ006-106-108-NYZ074-075-178-040915- Hudson-Eastern Essex-Eastern Union-Richmond (Staten Island)- Kings (Brooklyn)-Southern Queens- 414 AM EST Fri Mar 3 2023 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009-010-NYZ071-073-078-176-177-040915- Southern Fairfield-Southern New Haven-Southern Westchester-Bronx- Northwest Suffolk-Northern Queens-Northern Nassau- 414 AM EST Fri Mar 3 2023 ...COASTAL FLOOD WATCH IN EFFECT SATURDAY MORNING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ079>081-179-040915- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Southern Nassau- 414 AM EST Fri Mar 3 2023 ...COASTAL FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ011-012-040915- Southern Middlesex-Southern New London- 414 AM EST Fri Mar 3 2023 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST SATURDAY... This Hazardous Weather Outlook is for southern Connecticut. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ338-345-350-353-355-040915- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 414 AM EST Fri Mar 3 2023 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. No hazardous weather is expected at this time that would meet NWS warning criteria. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-340-040915- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 414 AM EST Fri Mar 3 2023 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:34 PM EST | Coastal Flood Warning | OKX | Bronx, Nassau, Queens, Suffolk, Westchester | 20 hr |
Nearby
Wind Advisories in Connecticut, 2023Wind Advisories in New York, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.